New solutions in cubatures of fundamental boundary value problems
Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 288-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_3_a7,
author = {Yu. D. Kopeikin},
title = {New solutions in cubatures of fundamental boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {288--289},
year = {1993},
volume = {329},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a7/}
}
Yu. D. Kopeikin. New solutions in cubatures of fundamental boundary value problems. Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 288-289. http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a7/